Solvable elimination of ramification in extensions of
Algebra i logika, Tome 37 (1998) no. 1, pp. 63-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1998_37_1_a3,
author = {K. N. Ponomarev},
title = {Solvable elimination of ramification in extensions of},
journal = {Algebra i logika},
pages = {63--87},
year = {1998},
volume = {37},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1998_37_1_a3/}
}
K. N. Ponomarev. Solvable elimination of ramification in extensions of. Algebra i logika, Tome 37 (1998) no. 1, pp. 63-87. http://geodesic.mathdoc.fr/item/AL_1998_37_1_a3/